# SDR USAA920080481

- Difficulty date: February 16, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 80,043 hours, 30,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143N581215
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C12 CHECK - CRACKED INTERCOSTAL GUSSET, BS 845, S22R.  REPLACED INTERCOSTAL GUSSET, BS 845, S22R IAW B757 SRM 51-40-02.
